Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 30, NWS Miami, FL

December 18, 2015

NWS Miami, FL issued this small craft advisory at Dec 18, 2015, 4:06 AM EST. It took effect at Dec 18, 2015, 1:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 18, 2015, 4:06 AM EST (09:06 UTC)
In effect from
Dec 18, 2015, 1:00 PM EST
Expired
Dec 21, 2015, 5:29 PM EST
In force
3 days
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WHUS72 KMFL 180906
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
406 AM EST FRI DEC 18 2015


GMZ656-657-676-181715-
/O.NEW.KMFL.SC.Y.0030.151218T1800Z-151221T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
406 AM EST FRI DEC 18 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
EST MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-181715-
/O.NEW.KMFL.SC.Y.0030.151219T0000Z-151221T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
406 AM EST FRI DEC 18 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS IN THE ATLANTIC AND GULF STREAM WATERS FROM 6 TO 11
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
11 follow-up statements
684 
WHUS72 KMFL 181427
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
927 AM EST FRI DEC 18 2015

GMZ656-657-676-182230-
/O.CON.KMFL.SC.Y.0030.151218T1800Z-151221T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
927 AM EST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-182230-
/O.CON.KMFL.SC.Y.0030.151219T0000Z-151221T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
927 AM EST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
799 
WHUS72 KMFL 182127
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EST FRI DEC 18 2015

GMZ656-657-676-191600-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-151221T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
427 PM EST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 25 KT WITH
  GUSTS UP TO 30 KT. SEAS BUILDING TO 6 TO 9 FEET WELL OFFSHORE
  LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-191600-
/O.CON.KMFL.SC.Y.0030.151219T0000Z-151221T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
427 PM EST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST MONDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS INCREASING TO 20 TO 25
  KT WITH GUSTS UP TO 30 KT. SEAS BUILDING 7 TO 9 FEET WITH UP TO
  12 FEET IN THE GULF STREAM LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
973 
WHUS72 KMFL 190918
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EST SAT DEC 19 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-191730-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-151221T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
418 AM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS IN THE OFF SHORE GULF WATERS FROM 7 TO 9 FEET EARLY
  TODAY. SEAS IN THE ATLANTIC AND GULF STREAM WATERS BUILDING TO 7
  TO 11 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
747 
WHUS72 KMFL 192034
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
334 PM EST SAT DEC 19 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-200445-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-151221T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
334 PM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET IN GULF AND ATLANTIC WATERS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
930 
WHUS72 KMFL 200849
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
349 AM EST SUN DEC 20 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-201700-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-151221T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
349 AM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  ATLANTIC AND GULF STREAM SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
144 
WHUS72 KMFL 202012
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
312 PM EST SUN DEC 20 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-210415-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-151221T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
312 PM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 8 FEET IN ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
118 
WHUS72 KMFL 210318
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1018 PM EST SUN DEC 20 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-211130-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-151221T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1018 PM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 8 FEET IN ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
884 
WHUS72 KMFL 210816
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
316 AM EST MON DEC 21 2015

AMZ610-210930-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-151221T1200Z/
LAKE OKEECHOBEE-
316 AM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING FOR WINDS OF 15
TO 20 KTS.

$$

AMZ650-651-670-671-211630-
/O.EXT.KMFL.SC.Y.0030.000000T0000Z-151221T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
316 AM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KTS WITH GUSTS UP TO 30
  KTS. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-GMZ656-657-676-211200-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-151221T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
316 AM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KTS WITH GUSTS UP TO 30
  KTS. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
874 
WHUS72 KMFL 211411
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
911 AM EST MON DEC 21 2015

AMZ650-651-670-671-211800-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-151221T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
911 AM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
765 
WHUS72 KMFL 211748
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1248 PM EST MON DEC 21 2015

AMZ630-220000-
/O.NEW.KMFL.SC.Y.0031.151221T1748Z-151222T0000Z/
BISCAYNE BAY-
1248 PM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS...EAST WIND 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-220000-
/O.EXT.KMFL.SC.Y.0030.000000T0000Z-151222T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1248 PM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WIND 20 TO 25 KT WITH GUSTS TO 30 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
453 
WHUS72 KMFL 212229
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
529 PM EST MON DEC 21 2015

AMZ650-651-670-671-212330-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-151222T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
529 PM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DROPPED BELOW 20 KT SO THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED. HOWEVER...SMALL CRAFT OPERATORS ARE URGED TO USE
CAUTION AS WINDS OF 15 KT OR SLIGHTLY GREATER ARE EXPECTED THROUGH
THE NIGHT.

$$

AMZ630-212330-
/O.CAN.KMFL.SC.Y.0031.000000T0000Z-151222T0000Z/
BISCAYNE BAY-
529 PM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DROPPED BELOW 20 KT SO THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED. HOWEVER...SMALL CRAFT OPERATORS ARE URGED TO USE
CAUTION AS WINDS OF 15 KT OR SLIGHTLY GREATER ARE EXPECTED THROUGH
THE NIGHT.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 3:59 AM EST, 7 minutes earlier.

Area forecast discussion, Dec 18, 3:59 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
359 AM EST FRI DEC 18 2015

.DISCUSSION...

FOR TODAY...A COLD FRONT CONTINUES TO MOVE INTO NORTHERN FLORIDA
AND THEN FORECAST TO  ENTER CENTRAL FLORIDA THIS EVENING.
CHANCES FOR SHOWERS AHEAD OF THE FRONT WILL BEGIN AFTER 12Z THIS
MORNING. BY THE AFTERNOON LATEST GUIDANCE CONSENSUS IS FOR
SCATTERED TO NUMEROUS SHOWERS ACROSS THE PENINSULA AND REGIONAL
WATERS. AS FOR POTENTIAL FOR THUNDERSTORMS...FORECAST SOUNDINGS DO
NOT INDICATE SIGNIFICANTLY STEEP LAPSE RATES OR SUFFICIENTLY COOL
MID LEVELS TO SUPPORT DEEP CONVECTION NOR IS THERE ANY DYNAMICS TO
SUPPORT IT EITHER. GIVEN THE UNCERTAINTIES ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR THIS AFTERNOON...BUT CONFIDENCE IS LOW.

FOR TONIGHT INTO SATURDAY MORNING...THE GLOBAL MODEL CONSENSUS IS
THAT THE FRONT WILL PASS ACROSS SOUTH FLORIDA AND REGIONAL WATERS
THIS EVENING THROUGH SATURDAY MORNING. ISOLATED TO SCATTERED
SHOWERS ARE FORECAST WITH THE SCATTERED ACTIVITY FORECAST ACROSS
THE ATLANTIC WATERS AND EASTERN HALF OF THE PENINSULA WITH A
SLIGHT CHANCE OF THUNDERSTORMS MAINLY ACROSS THE ATLANTIC WATERS
GENERALLY BEFORE MIDNIGHT.

FOR SATURDAY...THE MODELS INDICATE HIGH PRESSURE BUILDING INTO THE
SOUTHEAST STATES WITH A DRY AND STABLE AIR MASS BUILDING ACROSS
SOUTH FLORIDA BEHIND THE FRONT. THE FRONT WILL LIKELY STALL NEAR
THE FLORIDA STRAITS AND THE NORTHWEST BAHAMAS ISLANDS. LATEST
GUIDANCE INDICATES SHOWERS LARGELY CLEARING THE REGION BY MID MORNING
ALTHOUGH ISOLATED SHOWERS COULD LINGER ACROSS THE ATLANTIC WATERS.

FOR A SUMMARY OF THE TEMPERATURES WITH THE FRONTAL PASSAGE...THE
GENERAL MODEL CONSENSUS INDICATES COLD AIR ADVECTION WILL BE
SHORT LIVED WITH THE REGIONAL WINDS SHIFTING TO THE NORTHEAST OFF
THE ATLANTIC WATERS BY 12Z SATURDAY. UNDER THIS SCENARIO...THE
LOWS TONIGHT ARE FORECAST TO BE NEAR 50 TO LOWER 50'S ACROSS
GLADES COUNTY...LOW TO MID 50'S NAPLES METRO AREA AND GENERALLY
LOW TO MID 60'S ACROSS THE ATLANTIC METRO AREAS. ON SATURDAY THE
HIGHS ARE GENERALLY EXPECTED TO BE IN THE LOW TO MID 70S.
TEMPERATURES WILL REBOUND FAIRLY QUICKLY SUNDAY INTO EARLY NEXT
WEEK AS HIGH PRESSURE CONTINUES TO SHIFT EASTWARD ACROSS THE
SOUTHEAST U.S. AND REGIONAL WINDS BECOME EASTERLY.

RIP CURRENTS...FOR THE GULF COAST BEACHES...A SLIGHT RISK OF RIP
CURRENTS TODAY WILL TRANSITION TO A MORE MODERATE RISK THIS
EVENING AND OVER NIGHT WITH WINDS AND SEAS RAPIDLY BUILDING. AN
ISOLATED RISK OF RIP CURRENTS ACROSS THE ATLANTIC COAST BEACHES
TODAY WILL TRANSITION TO A HIGH RISK TONIGHT INTO EARLY SATURDAY
WITH WINDS AND SEAS RAPIDLY BUILDING AND WILL REMAIN HIGH INTO
MONDAY.

FOR SUNDAY INTO EARLY NEXT WEEK...MOISTURE IS FORECAST TO
GRADUALLY RETURN TO THE REGION SUNDAY AND EARLY NEXT WEEK WITH A
SLIGHT CHANCE OF SHOWERS ACROSS MUCH OF THE REGION ON MONDAY AND
ISOLATED TO SCATTERED SHOWERS ON TUESDAY.

&&

.MARINE...

REGIONAL WINDS EXPECTED TO BE SOUTH TO SOUTHEAST IN THE 10 TO 15
KNOT RANGE THROUGH 12Z TODAY. FROM 18Z TO 00Z STRONG NORTHERLY TO
NORTHWESTERLY WINDS ARE FORECAST TO BEGIN BUILDING INTO THE LOCAL
GULF AND ATLANTIC WATERS...WITH NORTHERLY WINDS IN THE 20 TO 25
KNOT RANGE FORECAST BY TONIGHT. HAZARDOUS SEAS FROM 6 TO 8 FEET
ARE FORECAST ACROSS THE OFF SHORE GULF WATERS BY 00Z. FOR THE
ATLANTIC AND GULF STREAM WATERS SEAS FORECAST TO BUILD RAPIDLY
AROUND 06Z TO AROUND 8 TO 10 FEET. FROM EITHER THE WIND CRITERIA
OR SEAS CRITERIA OR A COMBINATION OF THE TWO...THE GULF WATERS
WILL LIKELY BE IN A SMALL CRAFT ADVISORY FROM 18Z TODAY INTO
MONDAY AND THE ATLANTIC AND GULF STREAM WATERS FROM 00Z THIS
EVENING INTO MONDAY...INCLUDING LAKE OKEECHOBEE AND BISCAYNE BAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  62  76  68 /  60  40  10  20
FORT LAUDERDALE  85  63  76  68 /  50  50  10  20
MIAMI            86  62  77  68 /  50  50  10  20
NAPLES           77  53  77  58 /  60  30  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK FROM THIS EVENING THROUGH MONDAY MORNING
     FOR FLZ168-172-173.

AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST MONDAY
     FOR AMZ610-630-650-651-670-671.

GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM EST MONDAY
     FOR GMZ656-657-676.

&&

SHORT TERM...60/BD
LONG TERM....60/BD
Hazardous weather outlook, Dec 17, 7:58 PM EST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
758 PM EST THU DEC 17 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
181000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
758 PM EST THU DEC 17 2015

...PATCHY FOG POSSIBLE ACROSS INTERIOR AGAIN TONIGHT...
...A FEW STORMS POSSIBLE IN GULF WATERS LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: A FEW STORMS ARE POSSIBLE OVER THE OFFSHORE GULF
WATERS LATE TONIGHT AS A COLD FRONT APPROACHES SOUTH FLORIDA.

VISIBILITY: PATCHY FOG IS POSSIBLE AGAIN LATE TONIGHT OVER
INTERIOR SECTIONS OF SOUTH FLORIDA AND IN THE NAPLES AREA AND
WESTERN-MOST SUBURBS OF THE ATLANTIC METROPOLITAN AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON FRIDAY OVER SOUTH FLORIDA
AS A COLD FRONT MOVES THROUGH THE REGION. THE PRIMARY THREAT IS
CLOUD TO GROUND LIGHTNING.

GUSTY NORTHWEST WINDS IMMEDIATELY BEHIND THE FRONT WILL INCREASE
THE RIP CURRENT RISK ON GULF COAST BEACHES LATE FRIDAY, WITH SOME
RIP CURRENT RISK EXTENDING INTO SATURDAY.

GUSTY NORTH AND NORTHEAST WINDS AND ASSOCIATED WAVES WILL BRING
HAZARDOUS MARINE CONDITIONS TO SOUTH FLORIDA WATERS THIS
WEEKEND, BEGINNING LATE FRIDAY AFTERNOON IN THE GULF WATERS AND
FRIDAY NIGHT IN THE ATLANTIC WATERS. A SMALL CRAFT ADVISORY WILL
LIKELY BE WARRANTED. THESE WINDS WILL ALSO LEAD TO AN INCREASED
RISK FOR RIP CURRENTS THROUGHOUT THE WEEKEND ON ATLANTIC BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 4:24 AM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach11 days

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.